# SDR FDEA201311122739

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300146
- Condition: Distorted
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN BETWEEN THE FORWARD SPAR AND FORWARD AUX SPAR FOUND HONEYCOMB HAS BEEN DISTORTED ON THE OTBD END AT STABILIZER STA 224.  SKIN REPAIRED IAW EAF-5510-T0303533.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
